Sun, 11 Apr 2021 Today's Paper

Overdose causes death

23 September 2010 06:47 am - 8     - {{hitsCtrl.values.hits}}

A A A

By Kanchana Kumara Ariyadasa and Pushpakumara Jayaratne

An eight year old girl in Dambulla had died of a liver dysfunction caused by an overdose of paracetamol.
 

The eight-year old girl Harshika Sewwandi had been prescribed paracetamol for fever at a private medical center in Dambulla. However she had been admitted to the Dambulla hospital as the fever had not reduced. She had died on the way when she was being transferred to the Kurunegala hospital

See Kapruka's top selling online shopping categories such as Toys, Grocery, Flowers, Birthday Cakes, Fruits, Chocolates, Clothing and Electronics. Also see Kapruka's unique online services such as Money Remittence,News, Courier/Delivery, Food Delivery and over 700 top brands. Also get products from Amazon & Ebay via Kapruka Gloabal Shop into Sri Lanka.

 

  Comments - 8

See Kapruka's top selling online shopping categories such as Toys, Grocery, Flowers, Birthday Cakes, Fruits, Chocolates, Clothing and Electronics. Also see Kapruka's unique online services such as Money Remittence,News, Courier/Delivery, Food Delivery and over 700 top brands. Also get products from Amazon & Ebay via Kapruka Gloabal Shop into Sri Lanka.

 

 
  • malkanthi Thursday, 23 September 2010 08:47 AM

    whether paracetamol, panadol or disprin, one is not supposed to take more than the dosage nor continue more than 3 days. This is common sense. wonder what really went wrong!

    Sri Lankan Thursday, 23 September 2010 09:56 AM

    This must not be a Doctor... Must be a Private Bus Con-doctor..

    Deepal Thursday, 23 September 2010 11:10 AM

    Overdose of anything is not good. Even power.

    sltk2004 Thursday, 23 September 2010 07:00 AM

    Like we normally do in situations like this, lets ban paracetamol !

    Dilan Thursday, 23 September 2010 07:04 AM

    Unless she took about 20 panadols, there's no way you can have an "overdose." Most likely it is negligence by the parents that is being blamed on the clinic as usual.

    Roshan Thursday, 23 September 2010 07:04 AM

    Who gave the overdose , is it at the private Medical Centre or at the Dambulla Hospital. The Private Hospital would have prescribed Paracetamol, may be both the Medical Centre and the Dambulla hospital would have given Paracetamol iwthin a short period.

    Indika Thursday, 23 September 2010 07:19 AM

    Check wether the Midical Officer is an "Doctor" or a "Con-Ductor".

    Rajitha Thursday, 23 September 2010 07:24 AM

    yeah true. one of my friends died in a car accident. lets ban cars .. another got electrocuted while trying to fix a light bulb. lets ban electricity as well


Add comment

Comments will be edited (grammar, spelling and slang) and authorized at the discretion of Daily Mirror online. The website also has the right not to publish selected comments.

Reply To:

Name - Reply Comment




Justice Delayed is Justice Denied!

Two years after the Easter Sunday carnage people are left with false hopes an

Cinematic links between director Lester and actor Gamini

Sinhala cinema’s pioneering director Lester James Peries is the Sri Lankan

Difficult to forgive Easter Sunday bombers: Brother of tourists killed in Sri Lanka

This year marks two years since the deadly Easter Sunday attacks in Sri Lanka

All about the new variants of Covid-19

With the Sri Lankan government successfully completing the first phase of the

See Kapruka's top selling online shopping categories such as Toys, Grocery, Flowers, Birthday Cakes, Fruits, Chocolates, Clothing and Electronics. Also see Kapruka's unique online services such as Money Remittence,News, Courier/Delivery, Food Delivery and over 700 top brands. Also get products from Amazon & Ebay via Kapruka Gloabal Shop into Sri Lanka.